... heavy for about 2hours and that was it ... is that normal
It's something that can happen from time to time when on Depo Provera. If it becomes a regular thing, the person who administers your Depo can give you your shot a couple of weeks early, for the next couple of shots, & then can usually return to giving future shots at the normal interval, without any bleeding between shots.
In other words, your next shot you get at 9 weeks, instead of 11 or 12 weeks (whenever you normally get it), & then the next one at 9/10 weeks, & then after that, return to getting it at the normal time. That normally sorts it out & stops any bleeding.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Sep 2014 • 2 answers
Posted 9 Jan 2015 • 1 answer
Posted 30 Jan 2015 • 1 answer
Depo-Provera - I've been on the depo since November 2014. I normally have my cycle maybe one or two?
Posted 5 Jun 2015 • 1 answer
Depo-Provera - I'm on my second shot, I got the first one in November, and by the end of December I?
Posted 19 Mar 2016 • 1 answer